Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv In Legs

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Muscle spasms in legs- Due to HIV meds?

Dear DoctorI have been on Atripla for just over 1 year. Overthe past week or so I have been suffering from muscle spasms in my calves at irregular intervals. This does not happen after exercise so I am sure not a dehydration problem. Th eproblem...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Atripla does not often cause significant peripheral neuropathy (can occasionally). Nerve compression or some form of vascular occlusion would be two fairly common causes of muscle spasms so a good clinical evaluation is indicated. Some hormonal or... Read more »

Swallen legs and penis with HIV

I was recently diagnosed with HIV and have been on medication for one week. I have had swelling in... Read more »

tingling in legs tensed of HIV risk

hi, I had protected sex six weeks ago.now I am having tingling in leg..I had sex with fsw in... Read more »
Articles
Henry J. Kaiser Family Foundation

Michelle Obama Visits HIV/AIDS Clinic in Botswana

"Michelle Obama on Friday began the second leg of her weeklong visit to Africa by wielding a brush to help paint a mural" at the Botswana-Baylor Children's Clinical Center of Excellence in the capital city of Gaborone, the Associated Press ... Read more »
Henry J. Kaiser Family Foundation

HHS Secretary Thompson, U.S. Delegation Speak With HIV-Positive Clinic Patients in Rwanda

HHS Secretary Tommy Thompson on Tuesday on the second leg of his four-country trip to Africa visited Rwanda, where at least 13% of the country's 8.2 million people are HIV-positive, the AP/Las Vegas Sun reports (Ngowi, AP/Las Vegas Sun , 12/3).... Read more »
AIDS Community Research Initiative of America

Legs

In July of 1996, at the XI International Conference on AIDS in Vancouver, triple combination therapy that included a protease inhibitor was all anyone seemed to be talking about. In fact, the entire conference almost felt like a giant pep rally for... Read more »
U.S. Centers for Disease Control and Prevention

Grammy Winner Carlos Santana Raises Millions to Fight AIDS in Africa

Grammy winning musician Carlos Santana, who pledged the net proceeds from the U.S. leg of his "Shaman" tour to fight AIDS in Africa, wrapped up his 23-city tour Monday night before a packed audience at the Hollywood Bowl. Santana figures the tour... Read more »
Connect With Others

Why are my legs and arms jumping?

Posted by Anonymous, 3 Replies
I am pretty certain that I was exposed two months ago, and since then have been doing a lot of research on HIV / AIDS. I have discovered that Opportunistic Infections often accompany Acute HIV infection, which I believe that I experienced (all of my... Read more »

jerking limbs and restless legs

Posted by Anonymous
Hi all -
I am currently taking Sustiva and Truvada for HIV (since June 2006) and Paxil for depression/anxiety (September 2006). I have been experiencing jerking/spasms in limbs and restless legs. Have any of you had this issue? I sent an inquiry... Read more »

Heat in my feet, legs and backt, any relation?

Posted by Anonymous, 1 Reply
Hi guys, one more question.
When I go to sleep at night, well specially at night. I start feeling extreme heat in my feet, then it goes up to my legs and sometimes all the way up to my back and head.
After a while before or during my sleep I may wake... Read more »

Incredible leg pain

Posted by Anonymous, 2 Replies
Hello i tested negative after 3 months and some more days. But the fear of hiv still inside me. Its been almost 6 months since that negative test, and since almost 4 months ago I developed a terrible, terrible, terrible leg pain in yes, just one... Read more »